Back to Search
Start Over
Nonparametric Estimation of Probability Densities and Regression Curves.
- Source :
-
Journal of the American Statistical Association . Jun90, Vol. 85 Issue 410, p598-598. 1/3p. - Publication Year :
- 1990
-
Abstract
- The article reviews the book "Nonparametric Estimation of Probability Densities and Regression Curves," by E. A. Nadaraya and translated by Samuel Kotz.
- Subjects :
- *PROBABILITY theory
*NONFICTION
Subjects
Details
- Language :
- English
- ISSN :
- 01621459
- Volume :
- 85
- Issue :
- 410
- Database :
- Academic Search Index
- Journal :
- Journal of the American Statistical Association
- Publication Type :
- Review
- Accession number :
- 9705153216
- Full Text :
- https://doi.org/10.2307/2289816